Publication
Title
Topotactic reduction as a route to new close-packed anion deficient perovskites: structure and magnetism of
Author
Abstract
Language
English
Source (journal)
Journal of the American Chemical Society. - Washington, D.C.
Publication
Washington, D.C. : 2009
ISSN
0002-7863
Volume/pages
131:30(2009), p. 10598-10604
ISI
000268644400056
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.09.2009
Last edited 24.11.2018
To cite this reference